PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 160 | 2 | 183-196
Tytuł artykułu

Countable partitions of the sets of points and lines

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The following theorem is proved, answering a question raised by Davies in 1963. If $L_0 ∪ L_1 ∪ L_2 ∪...$ is a partition of the set of lines of $ℝ^n$, then there is a partition $ℝ^n = S_0 ∪ S_1 ∪ S_2 ∪...$ such that $|ℓ ∩ S_i| ≤ 2$ whenever $ℓ ∈ L_i$. There are generalizations to some other, higher-dimensional subspaces, improving recent results of Erdős, Jackson & Mauldin.
Słowa kluczowe
Rocznik
Tom
160
Numer
2
Strony
183-196
Opis fizyczny
Daty
wydano
1999
poprawiono
1998-12--02
Twórcy
  • Department of Mathematics, University of Connecticut, Storrs, Connecticut 06269, U.S.A., schmerl@math.uconn.edu
Bibliografia
  • [1] R. O. Davies, On a problem of Erdős concerning decompositions of the plane, Proc. Cambridge Philos. Soc. 59 (1963), 33-36.
  • [2] R. O. Davies, On a denumerable partition problem of Erdős, ibid., 501-502.
  • [3] P. Erdős, Some remarks on set theory IV, Michigan Math. J. 2 (1953-54), 169-173.
  • [4] P. Erdős, S. Jackson and R. D. Mauldin, On partitions of lines and space, Fund. Math. 145 (1994), 101-119.
  • [5] P. Erdős, S. Jackson and R. D. Mauldin, On infinite partitions of lines and space, ibid. 152 (1997), 75-95.
  • [6] J. H. Schmerl, Countable partitions of Euclidean space, Math. Proc. Cambridge Philos. Soc. 120 (1996), 7-12.
  • [7] W. Sierpiński, Sur un théorème équivalent à l'hypothèse du continu $(2^ℵ_0 = ℵ_1)$, Bull. Internat. Acad. Polon. Sci. Lett. Cl. Sci. Math. Nat. Sér. A Sci. Math. 1919, 1-3.
  • [8] J. C. Simms, Sierpiński's Theorem, Simon Stevin 65 (1991), 69-163.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv160i2p183bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.